Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sadgirl1

Accutane side effects...

Yep, headaches are a possible side effect. You say "after using"....does this mean you are now off the drug? If so, give it a few weeks.

Share this post


Link to post
Share on other sites

are you saying you've had headaches for months and just brought it up now? I'd go see a doctor if I had headaches even for a few straight days.

Share this post


Link to post
Share on other sites

its hard to explain, its not really headaches ... it feels like my brain is aching like its coming apart in there, i cant explain it....

Share this post


Link to post
Share on other sites

Hey sadgirl, My first week of accutane, my head absolutely killed, it was worse than a headache.

Week 2, and its calmed down a lot, but I still have mild pain.

I think you need to tell your dermatologist

Share this post


Link to post
Share on other sites

I'm on my fifth accutane pill. Felt pressure/discomfort in the head the first few days. Not anymore. I think my body is adapting to the medication.

Share this post


Link to post
Share on other sites

if i had pain in my head for any long period of time, i would be seeing a doctor, not listening to dodgy forum people like me :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×